IJPAM: Volume 76, No. 3 (2012)
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper we characterize the equivalent conditions for a tuple of commutative bounded linear operators, satisfying the hypercyclicity criterion.
Received: October 31, 2011
AMS Subject Classification: 47B37, 47B33
Key Words and Phrases: tuple, hypercyclic vector, hypercylicity criterion, hereditarily hypercyclicity
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395